# SDR HNAA2009051500153

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 31,131 hours, 48,375 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Part time: 31,131 hours, 48,375 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 HYD QUANTY DROPPED TO 1 QUANTY AND ISOLATION VALVE CAUTION LIGHT ILLUMINATED. INSPECT ACFT FOR HYD LEAKS, BELLY, TAIL, UNDER WING, OVER CTR FUSELAGE BOTH NACELLE HYD LINES SERVICED.  NR 1 HYD SYS EMPTIED BOTH OVERSPILL CONTAINERS. NO FILTER BYPASS NOTED PRESSURIZED HYDR SYS WITH HYD MULE AND RAN ACFT.  NO OBVIOUS HYD LEAKS NOTED.
